# SDR ASAA2025061459292

- Difficulty date: June 14, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 31,242 hours, 10,172 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A132210
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PACKBAY AFT VAPOR BARRIER STA 661.95 SKATE ANGLE 3RD RIVET O/B HAS CRACK. GROUNDED - YES. REPAIRED VAPOR BARRIOR SKATE ANGLE IAW B737-900 ER SRM 57-10-10-2R-5.
